Oct 8, 2006
I had just submitted a question about taking fish oil with truvada,agenerase and fuzeon.i have been taken off my cholesterol meds for now and my cholesterol is high.I think i submitted my question to the wrong place so can you help me?I also would like to know since you can't take vitamin E with agenerase,what vitamins are ok.i was taking centrum which has a portion of E in it so i didn't know if that was still ok.Thank you Sandra
| Response from Dr. Young
Sandra, Thanks for your post.
Fish oil (omega fatty acids) can help with elevations in lipids. The product is available as an over-the-counter supplement mixture and a FDA-approved purified omega-3 fatty acid (Omacor). We've had pretty good results with both, though the later requires fewer pills and doesn't cause the fishy aftertaste.
There aren't any significant interactions between the omega fatty acids and your HIV medications that I'm aware of. As for vitamins, I generally don't endorse mega-supplementation, but a simple one-a-day multivitamin should suffice (and won't interact with your meds).
Best of health to you. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Where Does Bacterial Vaginosis Come From?
- When Do Symptoms Of Gonorrhea Appear?
- What Is The Time Duration Of Shingles?
- What Foods To Avoid If You Have Shingles?
- Took Antibiotics As Prescribed For Chlamydia And Still Have Symptoms
- Time Frame After Contracting Herpes Before It Shows Up On An Std Test
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.